# SDR REXA2013121002309

- Difficulty date: December 8, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N8475B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7475
- Aircraft time: 27,950 hours, 25,057 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Gouged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 2 HINGE GOUGED.  REPAIRED IAW REO 601R-55-21-080.
